Advanced Search
MyIDEAS: Login to save this article or follow this journal

Volatility Feedback and Risk Premium in GARCH Models with Generalized Hyperbolic Distributions

Contents:

Author Info

  • Yang Minxian

    ()
    (The University of New South Wales)

Abstract

The mixture structure of the generalized hyperbolic distribution of Barndorff-Nielsen (1997) is explored to quantify the contemporaneous correlation between return and volatility and to identify the effects of volatility feedback and risk premium within GARCH models. The statistical analysis of the excess returns based on the CRSP value-weighted portfolio index supports both volatility feedback and risk premium theories.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.degruyter.com/view/j/snde.2011.15.3/snde.2011.15.3.1820/snde.2011.15.3.1820.xml?format=INT
Download Restriction: For access to full text, subscription to the journal or payment for the individual article is required.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by De Gruyter in its journal Studies in Nonlinear Dynamics & Econometrics.

Volume (Year): 15 (2011)
Issue (Month): 3 (May)
Pages: 1-21

as in new window
Handle: RePEc:bpj:sndecm:v:15:y:2011:i:3:n:6

Contact details of provider:
Web page: http://www.degruyter.com

Order Information:
Web: http://www.degruyter.com/view/j/snde

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Carles Bretó & Helena Veiga, 2011. "Forecasting volatility: does continuous time do better than discrete time?," Statistics and Econometrics Working Papers, Universidad Carlos III, Departamento de Estadística y Econometría ws112518, Universidad Carlos III, Departamento de Estadística y Econometría.
  2. Wang, Jianxin & Yang, Minxian, 2013. "On the risk return relationship," Journal of Empirical Finance, Elsevier, Elsevier, vol. 21(C), pages 132-141.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:bpj:sndecm:v:15:y:2011:i:3:n:6. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Peter Golla).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.